# SDR MWEA98024

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV OBRD TRAIL EDGE HAS APPROX 1 QUARTER INCH COUNTER SINK HOLE.  MTC REPAIRED IAW SRM 55-03 FIG 15.
